# SDR UIEA2023011800057

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,204 hours, 20,147 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Beam
- Part number: 311T21147
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK EVIDENCE OF FAN COWL SUPPORT BEAM FITTING OF LH ENGINE / STRUT( FAN COWL SUPPORT BEAM FITTING P/N 311T2114-7 WAS REPLACED PER DRAWING TRE6754167 AND IPC 54-50-53-02 REQUIREMENTS  )
